# SDR UALA2009061901744

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 75,700 hours, 8,480 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1840 RT FLOOR TRACK IN AFT PIT 4 FT INBOARD HAS CRACKED RADIUS AT ATTACH POINT OVER THE TORQUE BOX.  THE SECOND INBOARD TRACK LOCK RAIL HAS A SIX IN CRACK IN THE BASE OF THE RAIL LOCATED IN DOOR AREA.  FOUND ADDITIONAL CRACK APPX 12 INCH FWD BEGAN REMOVING FASTENERS IN AREA.  REMOVED RAIL & DRILLED UP BLIND FASTENERS IN TORQUE BOX AREA.  PICKED UP CROSS BEAM SCREW HOLES.  REPLACED RAIL.  CLEANED DEBRIS FROM FLOOR STRINGER AREA UPON COMPLETION OF WORK BETWEEN STATION 1800 AND 1900 IN AFT CARGO PIT.
